Lehrstuhl für Mathematik

Cauerstraße 11
91058 Erlangen

Subordinate Organisational Units

Juniorprofessur für Analysis

Publications (Download BibTeX)

Go to first page Go to previous page 1 of 3 Go to next page Go to last page

Pratelli, A., & Radici, E. (2019). Approximation of planar BV homeomorphisms by diffeomorphisms. Journal of Functional Analysis, 276(3), 659-686. https://dx.doi.org/10.1016/j.jfa.2018.10.022
Pratelli, A. (2017). On the bi-Sobolev planar homeomorphisms and their approximation. Nonlinear Analysis - Theory Methods & Applications, 154, 258-268. https://dx.doi.org/10.1016/j.na.2016.07.006
De Philippis, G., Franzina, G., & Pratelli, A. (2017). Existence of Isoperimetric Sets with Densities “Converging from Below” on RN. Journal of Geometric Analysis, 27(2), 1086-1105. https://dx.doi.org/10.1007/s12220-016-9711-1
Cinti, E., & Pratelli, A. (2016). Regularity of isoperimetric sets in R2 with density. Mathematische Annalen, 365, 1-14. https://dx.doi.org/10.1007/s00208-016-1409-y
Pratelli, A., & Puglisi, S. (2016). Elastic deformations on the plane and approximations. In HCDTE Lecture Notes. Part II. Nonlinear HYperboliC PDEs, Dispersive and Transport Equations. (pp. 51-127). American Institute of Mathematical Sciences.
Leonardi, G.P., & Pratelli, A. (2016). On the Cheeger sets in strips and non-convex domains. Calculus of Variations and Partial Differential Equations, 55(1), 1-28. https://dx.doi.org/10.1007/s00526-016-0953-3
Bucur, D., Mazzoleni, D., Pratelli, A., & Velichkov, B. (2015). Lipschitz Regularity of the Eigenfunctions on Optimal Domains. Archive for Rational Mechanics and Analysis, 216(1), 117-151. https://dx.doi.org/10.1007/s00205-014-0801-6
Pratelli, A., & Daneri, S. (2015). A planar bi-Lipschitz extension theorem. Advances in Calculus of Variations, 8(3), 221-266. https://dx.doi.org/10.1515/acv-2012-0013
Pratelli, A. (2015). A survey on the existence of isoperimetric sets in the space ℝ <sup>N</sup> with density. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni, 26(1), 99-118. https://dx.doi.org/10.4171/RLM/696
Pratelli, A., & Leugering, G. (2015). New Trends in Shape Optimization. Springer International Publishing.
Acciaio, B., & Pratelli, A. (2015). On the minimization of area among chord-convex sets. In Günther Leugering, Aldo Pratelli (Eds.), New Trends in Shape Optimization. (pp. 1-17).
Cinti, E., & Pratelli, A. (2015). The ε−εβ property, the boundedness of isoperimetric sets in RN with density, and some applications. Journal für die reine und angewandte Mathematik. https://dx.doi.org/10.1515/crelle-2014-0120
Pratelli, A., & Radici, E. (2015). On the piecewise approximation of bi Lipschitz curves.
Fonseca, I., Pratelli, A., & Zwicknagl, B. (2014). Shapes of Epitaxially Grown Quantum Dots. Archive for Rational Mechanics and Analysis, 214, 359-401. https://dx.doi.org/10.1007/s00205-014-0767-4
Mora-Corral, C., & Pratelli, A. (2014). Approximation of Piecewise Affine Homeomorphisms by Diffeomorphisms. Journal of Geometric Analysis, 24(3), 1398-1424. https://dx.doi.org/10.1007/s12220-012-9378-1
Daneri, S., & Pratelli, A. (2014). Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincaré - Analyse Non Linéaire, 31, 567-589. https://dx.doi.org/10.1016/j.anihpc.2013.04.007
Figalli, A., Maggi, F., & Pratelli, A. (2014). A geometric approach to correlation inequalities in the plane. Annales de l'Institut Henri Poincaré - Probabilités Et Statistiques, 50(1), 1-14. https://dx.doi.org/10.1214/12-AIHP494
Figalli, A., Maggi, F., & Pratelli, A. (2013). Sharp stability theorems for the anisotropic Sobolev and log-Sobolev inequalities on functions of bounded variation. Advances in Mathematics, 242, 80-101. https://dx.doi.org/10.1016/j.aim.2013.04.007
Brasco, L., Nitsch, C., & Pratelli, A. (2013). On the boundary of the attainable set of the dirichlet spectrum. Zeitschrift für Angewandte Mathematik und Physik, 64(3), 591-597. https://dx.doi.org/10.1007/s00033-012-0250-8
Morgan, F., & Pratelli, A. (2013). Existence of isoperimetric regions in with density. Annals of Global Analysis and Geometry, 43(4), 331-365. https://dx.doi.org/10.1007/s10455-012-9348-7

Last updated on 2019-24-04 at 10:19